Artin's Conjecture and systems of diagonal equations

Trevor D. Wooley

Research output: Contribution to journalArticle (Academic Journal)

4 Citations (Scopus)
296 Downloads (Pure)

Abstract

We show that Artin's conjecture concerning p-adic solubility of Diophantine equations fails for infinitely many systems of r homogeneous diagonal equations whenever r≥1.
Original languageEnglish
Pages (from-to)2259-2265
Number of pages7
JournalForum Mathematicum
Volume27
Issue number4
DOIs
Publication statusPublished - Jul 2015

Keywords

  • math.NT
  • 11D88
  • 11D72
  • 11E76

Fingerprint Dive into the research topics of 'Artin's Conjecture and systems of diagonal equations'. Together they form a unique fingerprint.

Cite this